Eigenform product identities for Hilbert modular forms

Kirti Joshi, Yichao Zhang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove that amongst all real quadratic fields and all spaces of Hilbert modular forms of full level and of weight 2 or greater, the product of two Hecke eigenforms is not a Hecke eigenform except for finitely many real quadratic fields and finitely many weights. We show that for Q(5) there are exactly two such identities.

Original languageEnglish (US)
Pages (from-to)1161-1179
Number of pages19
JournalMathematische Zeitschrift
Volume293
Issue number3-4
DOIs
StatePublished - Dec 1 2019

Keywords

  • Hecke eigenform
  • Hilbert modular form
  • Product identity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Eigenform product identities for Hilbert modular forms'. Together they form a unique fingerprint.

Cite this